\(H_{\infty }\) filtering on nonlinear stochastic systems with delay. (English) Zbl 1136.93044

Summary: This paper is concerned with the problem of \(H_{\infty }\) filtering for a class of nonlinear Itô stochastic systems with delay. The objective is to design such a full-order filter that the \(L_{2}\) gain from the exogenous input to an estimation error is minimized or guaranteed to be less or equal to a prescribed value. Sufficient conditions are obtained for the existence of desired \(H_{\infty }\) filters, which are given in terms of the solutions to quadratic matrix inequalities involving scalar parameters. A numerical example is provided to demonstrate the effectiveness of the proposed approach.


93E11 Filtering in stochastic control theory
93B36 \(H^\infty\)-control
93C10 Nonlinear systems in control theory
Full Text: DOI


[1] Shu, H.; Wei, G., \(H_∞\) analysis of nonlinear stochastic time-delay systems, Chaos, Solitons & Fractals, 26, 637-647 (2005) · Zbl 1153.93355
[2] Gao, J.; Huang, B.; Wang, Z., LMI-based \(H_∞\) control of uncertain linear jump systems with time-delays, Automatica, 37, 1141-1146 (2001) · Zbl 0989.93029
[3] Dong, Y.; Sun, J., Robust stochastic stability and \(H_∞\) performance uncertain impulsive stochastic systems, Chaos, Solitons & Fractals, 26, 1491-1498 (2005) · Zbl 1122.93083
[4] Nguang, S.; Fu, M., Robust Nonlinear filtering, Automatica, 32, 1195-1199 (1996) · Zbl 0855.93086
[5] Berman, N.; Shaked, U., Nonlinear filtering, Int J Robust Nonlinear Control, 6, 281-296 (1996) · Zbl 0852.93091
[7] Wang, Z.; Shu, H.; Liu, X., Reliable tabilization of stochastic time-delay systems with nonlinear disturbances, Int J Gen Syst, 34, 523-535 (2005) · Zbl 1112.93053
[9] Li, W.; Xu, W.; Zhao, J.; Jin, Y., First passage problem for stochastic dynamical systems, Chaos, Solitons & Fractals, 28, 414-421 (2006) · Zbl 1083.70518
[10] Kang, Y.; Xie, Y.; Xu, J., Observing nonlinear stochastic piecewise constant driving forces by the method of moments, Chaos, Solitons & Fractals, 27, 715-721 (2006) · Zbl 1091.82502
[11] Wang, Z., Filtering on nonlinear time-delay stochastic systems, Automatica, 39, 1, 101-109 (2003) · Zbl 1010.93099
[12] Hsieh, C.; Skelton, R., All convariance controllers for linear discrete time systems, IEEE Trans Automat Control, 35, 908-915 (1990) · Zbl 0719.93075
[13] Kolmanovskii, V.; Myshkis, A., Applied theory of functional differential equations (1992), Kluwer: Kluwer Dordrecht · Zbl 0917.34001
[14] Saberi, A.; Sannuti, P.; Chen, B., \(H_2\) optimal control series in systems and control engineering (1995), Prentice-Hall International: Prentice-Hall International London
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.